# SDR MALA000294

- Difficulty date: April 14, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 406
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 3 & 4 RIBS CRACKED AT ENDS OF LEADING EDGE STA 611 BR.  MX FABRICATED NEW ANGLES AND SHIMS IAW 57-10-30, HOLES TRANSFERRED FROM EXISTING HOLES AND IAW SRM 57-10-30.  CUT BACK 3 SUPPORT RIBS WITH CRACKS IN REF TO SRM 57-10-30, FNDT REQUIRED TO VERIFY REMOVAL OF CRACKS.  ALODINED AND PRIMED ANGLES AND SHIMS IAW SRM 51-20-42/43, WET INSTALLED RIVETS AND FAY SEALED ANGLES AND SHIMS IAW SRM 51-20-50.  TOP COAT EFFECTED AREA ON EXTERIOR SURFACE IAW SRM 51-20-43.
